Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 127, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 11, 2008, 3:44 PM CDT for 4 counties in Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2008, 3:44 PM CDT (20:44 UTC)
- Expired
- Apr 11, 2008, 4:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Lawrence County, MS, Lincoln County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 77 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1611 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 13.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 112044 TORJAN MSC029-077-085-127-112115- /O.NEW.KJAN.TO.W.0127.080411T2044Z-080411T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 344 PM CDT FRI APR 11 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI... EXTREME SOUTHWESTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI... NORTHERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI... NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI... * UNTIL 415 PM CDT * AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF WESSON...OR NEAR BROOKHAVEN...MOVING EAST AT 30 MPH. * THE TORNADO WILL BE NEAR... SONTAG BY 400 PM CDT... WANILLA AND 7 MILES SOUTH OF OMA BY 405 PM CDT... WANILLA AND MONTICELLO BY 410 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3155 9042 3173 9043 3180 8998 3151 8997 TIME...MOT...LOC 2044Z 269DEG 30KT 3162 9035 $$ EEC
3 follow-up statements
000
WWUS54 KJAN 112054
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT FRI APR 11 2008
MSC029-077-085-127-112115-
/O.CON.KJAN.TO.W.0127.000000T0000Z-080411T2115Z/
LINCOLN MS-LAWRENCE MS-SIMPSON MS-COPIAH MS-
354 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN COPIAH...EXTREME SOUTH CENTRAL SIMPSON...NORTHERN
LAWRENCE AND NORTHEASTERN LINCOLN COUNTIES...
AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR SONTAG...OR 10 MILES EAST OF BROOKHAVEN...
MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
WANILLA...BY 410 PM CDT...
SILVER CREEK BY 415 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3155 9030 3173 9035 3180 8998 3155 8997
3154 8998 3153 8998 3151 8997
TIME...MOT...LOC 2054Z 262DEG 26KT 3162 9026
$$
EEC000
WWUS54 KJAN 112101
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT FRI APR 11 2008
MSC029-085-112111-
/O.CAN.KJAN.TO.W.0127.000000T0000Z-080411T2115Z/
LINCOLN MS-COPIAH MS-
401 PM CDT FRI APR 11 2008
...THE TORNADO WARNING FOR SOUTHEASTERN COPIAH AND NORTHEASTERN
LINCOLN COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTHERN MISSISSIPPI.
LAT...LON 3155 9024 3172 9025 3172 9021 3174 9019
3180 8998 3155 8997 3153 8998 3151 8997
TIME...MOT...LOC 2101Z 255DEG 35KT 3166 9015
$$
MSC077-127-112115-
/O.CON.KJAN.TO.W.0127.000000T0000Z-080411T2115Z/
LAWRENCE MS-SIMPSON MS-
401 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EXTREME
SOUTH CENTRAL SIMPSON AND NORTHERN LAWRENCE COUNTIES...
AT 401 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR WANILLA...OR 17 MILES EAST OF BROOKHAVEN...
MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
6 MILES NORTH OF SILVER CREEK BY 410 PM CDT...
NEW HEBRON BY 415 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3155 9024 3172 9025 3172 9021 3174 9019
3180 8998 3155 8997 3153 8998 3151 8997
TIME...MOT...LOC 2101Z 255DEG 35KT 3166 9015
$$
EEC000
WWUS54 KJAN 112109
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT FRI APR 11 2008
MSC077-127-112119-
/O.EXP.KJAN.TO.W.0127.000000T0000Z-080411T2115Z/
LAWRENCE MS-SIMPSON MS-
409 PM CDT FRI APR 11 2008
...THE TORNADO WARNING FOR EXTREME SOUTH CENTRAL SIMPSON AND NORTHERN
LAWRENCE COUNTIES EXPIRES AT 415 PM CDT...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTHERN MISSISSIPPI.
LAT...LON 3155 9024 3172 9025 3172 9021 3174 9019
3180 8998 3155 8997 3153 8998 3151 8997
TIME...MOT...LOC 2109Z 255DEG 35KT 3168 9006
$$
EECWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:37 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 11, 3:37 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 337 PM CDT FRI APR 11 2008 .SHORT TERM...THE FRONT WILL CONTINUE TO MOVE SEWD ACROSS THE AREA DURING THE EARLY EVENING. THE RISK OF SEVERE STORMS WILL CONTINUE ALONG AND EAST OF THE FRONT WITH THE SMALL CHANCE OF ONE OR TWO ELEVATED STORMS JUST TO THE REAR OF THE FRONT BECOMING SEVERE. LOW LEVEL WIND FIELDS CONTINUE TO VEER TO A MORE WLY COMPONENT WHICH WILL HELP HAMPER TORNADO DEVELOPMENT. ALTHOUGH THE TORNADO RISK HAS BEEN DIMINISHED DUE TO DECREASING SHEAR...THE INSTABILITY AND LOW LEVEL MOISTURE FIELDS WILL REMAIN SUFFICIENT FOR A FEW OF THE STRONGEST STORMS TO PRODUCE TORNADOES. THE FRONT...LOCATED NEAR A NOXUBEE TO JEFFERSON COUNTY LINE THIS AFTERNOON...WILL EDGE INTO SERN ZONES BY AROUND 7 PM AND EXIT THE FORECAST AREA JUST BEFORE MIDNIGHT. COOLING THIS EVENING WILL REMOVE SOME OF THE LIFT ASSOCIATED WITH THESE STORMS BUT LIFT ALONG THE BOUNDARY AS IT SHIFTS ACROSS THE SE WILL BE SUFFICIENT TO MAINTAIN AT LEAST AN ISOLATED SEVERE RISK THIS EVENING. RAINFALL WILL SHUTOFF PRETTY QUICKLY AFTER THE FRONTAL PASSAGE AND DRIER AIR MOVES IN RAPIDLY IN ITS WAKE. WILL SEE PARTLY CLOUDY SKIES SATURDAY AS THE UPPER TROUGH MOVES THROUGH THE AREA. HAVE FOLLOWED MOS ON TEMPERATURES FOR TONIGHT AND SATURDAY AND CONTINUED THE TREND FOR COOLER TEMPERATURES IN COLD AIR ADVECTION THAT WILL SET UP BEHIND THE FRONT. /03/ .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...BY SATURDAY NIGHT THE FRONT SHOULD BE WELL THROUGH THE CWFA AND DRIER AIR WILL BE MOVING INTO THE REGION ALONG WITH HIGH PRESSURE. THE UPPER LEVEL TROUGH WILL BE MOVING OVER THE EASTERN THIRD OF THE CONUS. HIGH PRESSURE TO THE NORTHEAST OF THE CWFA WILL COMBINE WITH NLY TO NWLY FLOW ALOFT TO FUNNEL IN DRIER AND MUCH COOLER AIR THROUGH THE WEEKEND. HOWEVER THERE WILL BE A SHORTWAVE MOVING AROUND THE BASE OF THE UPPER TROUGH. THIS DISTURBANCE COMBINED WITH MOISTURE WRAPPING AROUND THE LOW MAY BRING SOME LIGHT RAIN TO NORTHERN PORTIONS OF THE AREA FOR SATURDAY NIGHT INTO SUNDAY. THERE SHOULD DEFINITELY BE AT LEAST AN INCREASE IN CLOUD COVER OVER THIS AREA. AM NOT EXPECTING TOO MUCH IN THE WAY OF PRECIP WITH THIS DISTURBANCE AND HAVE ACTUALLY SLIGHTLY LOWERED POPS...MAINLY TO TAKE OUT ANYTHING THAT IS HIGHER THAN SLIGHT CHANCE WORDING. THE AIRMASS WILL BE RATHER DRY WITH PWATS LESS THAN A HALF INCH AND 850MB THETA-E VALUES LESS THAN 295K. FEEL THAT THE MAJORITY OF THE PRECIP SHOULD REMAIN NORTH OF THE AREA. FOR TEMPERATURES FOR THE WEEKEND...REMAINED RATHER CLOSE TO MAV GUI. TEMPERATURES WILL BE MUCH COOLER FOR THE WEEKEND AFTER THE FRONT MOVES THROUGH. BEYOND SUNDAY HIGH PRESSURE WILL GAIN MORE CONTROL OVER THE CWFA AND EVEN DRIER AIR WILL BE MOVING INTO THE REGION. WITH NLY WINDS AND UPPER FLOW CONTINUING...TEMPERATURES WILL CONTINUE TO BE COOLER FOR MONDAY AND MONDAY NIGHT. SEVERAL AREAS MAY FALL TO AROUND FREEZING FOR SUNDAY NIGHT AND ESPECIALLY MONDAY NIGHT. SKIES WILL BE CLEARING...CAA WILL CONTINUE AND WINDS WILL BE SLACKING ESPECIALLY ON MONDAY NIGHT. THIS WILL HAVE TO BE WATCHED FOR AGRICULTURAL PURPOSES. OVERALL HAVE NOT MADE ANY CHANGES FOR MONDAY AND MONDAY NIGHT AND BEYOND. HAVE ATTACHED THE PREVIOUS AFD REGARDING MORE DETAILS ON THE POTENTIAL FREEZE MONDAY NIGHT AND THE REMAINDER OF THE LONG TERM. /14/ PREV DISCUSSION... THE UPPER RIDGE BUILDS INTO THE WEST AND BRINGS A BRIEF COLD SNAP TO THE REGION. A SURFACE HIGH DROPS IN FROM CANADA...REINFORCING THE COLD AND DRY AIR. TEMPERATURES SUNDAY NIGHT AND MONDAY NIGHT WILL DIP DOWN INTO THE LOWER 30S. MUCH OF THE AREA WILL BE AT OR SLIGHTLY BELOW THE FREEZING MARK MONDAY...ADJUSTED TEMPS DOWN A FEW DEGREES. CLEAR SKIES...COLD AND DRY AIR SHOULD MAKE FOR A GOOD RADIATIONAL COOLING NIGHT. WITH TEMPERATURES BEING IN THE 70S AND 80S MUCH OF THIS WEEK...WILL HAVE TO SEE IF THE WARM GROUND WILL ALLOW A MID APRIL FREEZE. THE AVERAGE LATEST FREEZE MARCH 14TH...BUT THE LATEST FREEZE IS APRIL 25, 1910. ANYWAY...RETURN FLOW SETS UP BY WEDNESDAY...WITH A STEADY FLOW OF WARM AND MOIST AIR INTO THE REGION. HIGHS WERE COOL SUNDAY AND MONDAY ALSO. CLOUDS KEEP TEMPERATURES IN THE 50S AND 60S SUNDAY. HOWEVER...THE REINFORCING SHOT OF COOLER AIR WILL LIMIT TEMPS TO THE UPPER 50S TO MID 60S MONDAY. FROM TUESDAY INTO FRIDAY...HIGH PRESSURE SETTLES OVER THE AREA. SKIES SHOULD BE CLEAR FOR THE MOST PART. SOUTHERLY WINDS RETURN ON TUESDAY AND TEMPERATURES CONTINUE TO INCREASE THROUGH THE WEEK. LOOKS LIKE PARTS OF THE AREA WILL BE BACK IN THE LOWER 80S BY THE END OF NEXT WEEK. THE MODELS SHOW THE NEXT BOUNDARY MOVING INTO THE CWA AROUND NEXT FRIDAY. GUIDANCE CAME IN WITH SLIGHT CHANCE POPS...WILL HOLD OFF ON THE RAIN FOR NOW. THE EUROPEAN DID NOT SHOW MUCH ON FRIDAY. THE NEXT BOUNDARY AND UPPER LEVEL DISTURBANCE MOVE INTO THE AREA SATURDAY NIGHT INTO SUNDAY. THE GFS DOES NOT SHOW A WELL DEFINED SYSTEM FOR SUNDAY. BEING 7 DAYS AND BEYOND...WILL LEAVE THE AREA DRY. /07/ && .AVIATION...VFR TO PERIODS OF MVFR FLIGHT CATEGORIES WITH CEILINGS GENERALLY MAINLY AROUND 4K-6K FEET WILL PREVAIL FOR MOST OF THE REGION THROUGH MUCH OF THE DAY AS A STRONG COLD FRONT MOVES THROUGH THE REGION. THE COLD FRONT IS HALFWAY THROUGH THE REGION. KGWO AND KGLH HAS ALREADY BEGUN TO SEE IMPROVING CONDITIONS BEHIND THIS FRONT...AND KJAN AND KGTR WILL BE SHORT TO FOLLOW IN IN THIS TREND. SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE FOR AREAS SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR...MAINLY LEFT TO AFFECT KMEI AND KHBG. THE FRONT SHOULD BE THROUGH THESE AREAS BETWEEN 23-02Z. CONDITIONS WILL CONTINUE TO IMPROVE FROM NORTHWEST TO SOUTHEAST...LEAVING MAINLY CLEAR SKIES OVER THE NORTHWEST BY LATE THIS AFTERNOON INTO THIS EVENING...AND CLEARING OVER THE SOUTHEASTERN AND EASTERN SECTIONS OF THE REGION BY SATURDAY MORNING. /14/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 54 70 42 61 / 21 5 15 9 MERIDIAN 55 69 39 61 / 43 4 15 14 VICKSBURG 51 71 41 61 / 13 4 14 3 HATTIESBURG 60 72 41 65 / 57 4 11 10 NATCHEZ 53 69 46 62 / 21 2 7 3 GREENVILLE 47 66 39 57 / 10 4 19 14 GREENWOOD 49 67 40 57 / 12 5 20 17 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/14
Hazardous weather outlook, Apr 11, 3:30 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT FRI APR 11 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 122000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 251 PM CDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF SOUTH AND EAST MISSISSIPPI THIS AFTERNOON AND EVENING...GENERALLY EAST OF A LINE FROM BROOKSVILLE TO FOREST TO HAZLEHURST TO BUDE. THE COLD FRONT THAT HAS MOVED ACROSS MUCH OF THE AREA TODAY WILL CONTINUE TO TRACK ACROSS EAST AND SOUTH MISSISSIPPI THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT. THE COLD FRONT WILL MOVE OUT OF THE AREA AROUND 9 PM. THE PRIMARY SEVERE WEATHER RISKS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ALTHOUGH THE TORNADO RISK HAS BEEN REDUCED TODAY...A FEW OF THE STRONGEST STORMS WILL STILL HAVE THE POTENTIAL TO PRODUCE A TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Special weather statement, Apr 11, 2:32 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 232 PM CDT FRI APR 11 2008 MSZ031-039-111950- LOWNDES MS-NOXUBEE MS- 232 PM CDT FRI APR 11 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF DEERBROOK AT 232 PM CDT...MOVING NORTHEAST AT 45 MPH. PEOPLE IN LOWNDES AND NOXUBEE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. DHB
Local storm report, Apr 11, 2:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL HAMBURG 31.58N 91.07W
04/11/2008 E2.75 INCH FRANKLIN MS POST OFFICE
&&
AEGLocal storm report, Apr 11, 3:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 SSE PRESTON 32.85N 88.81W
04/11/2008 E1.00 INCH KEMPER MS PUBLIC
AT PRESTON STORE
&&
AEGLocal storm report, Apr 11, 3:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL LOYD STAR 31.63N 90.55W
04/11/2008 E1.75 INCH LINCOLN MS EMERGENCY MNGR
AT LOYD STAR SCHOOL
0328 PM HAIL 5 NW BROOKHAVEN 31.63N 90.51W
04/11/2008 E0.88 INCH LINCOLN MS EMERGENCY MNGR
&&
AEGLocal storm report, Apr 11, 3:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 7 N DE KALB 32.87N 88.66W
04/11/2008 KEMPER MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 39. REPORTED BY KEMPER SO.
&&
AEGLocal storm report, Apr 11, 3:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 4 N BROOKHAVEN 31.64N 90.45W
04/11/2008 E1.75 INCH LINCOLN MS EMERGENCY MNGR
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 36 min |
| Apr 11, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 24 min |
| Apr 11, 11:59 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 61 min |
| Apr 11, 11:59 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 21 min |
| Apr 11, 12:16 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 29 min |
| Apr 11, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Apr 11, 1:05 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 10 min |
| Apr 11, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 42 min |
| Apr 11, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 31 min |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 33 min |
| Apr 11, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 46 min |
| Apr 11, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 20 min |
| Apr 11, 2:46 PM CDT | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 29 min |
| Apr 11, 3:11 PM CDT | Tornado Warning | JAN | Copiah, Franklin, Lawrence, Lincoln | 34 min |
| Apr 11, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 17 min |
| Apr 11, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 25 min |
| Apr 11, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 14 min |
| Apr 11, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 28 min |
| Apr 11, 5:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 39 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.